Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 258, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 18, 2010, 11:14 PM CDT for Monroe County, Saint Clair County, Illinois; Jefferson County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2010, 11:14 PM CDT (04:14 UTC)
- Expired
- Sep 18, 2010, 11:45 PM CDT
- In force
- 31 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 11:20 PM CDT | TSTM WND DMG | Arnold, MO | SEVERAL TREES DOWN IN AND AROUND ARNOLD. |
| Sep 18, 11:26 PM CDT | HAIL 0.25 | Pevely, MO | ESTIMATED 40 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1222 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
745 WUUS53 KLSX 190414 SVRLSX ILC133-163-MOC099-189-510-190445- /O.NEW.KLSX.SV.W.0258.100919T0414Z-100919T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1114 PM CDT SAT SEP 18 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONROE COUNTY IN SOUTHWEST ILLINOIS... WEST CENTRAL ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS... EASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI... SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI... ST. LOUIS CITY IN EAST CENTRAL MISSOURI... * UNTIL 1145 PM CDT * AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OAKLAND TO FESTUS...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... BARNHART...PEVELY...FESTUS...WEBSTER GROVES...ARNOLD... HERCULANEUM...CRYSTAL CITY...LAKESHIRE...SHREWSBURY...AFFTON... MAPLEWOOD...MEHLVILLE...OAKVILLE...LEMAY...COLUMBIA...DUPO... CAHOKIA...WATERLOO...CENTREVILLE AND MILLSTADT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048 TIME...MOT...LOC 0414Z 265DEG 20KT 3857 9038 3823 9042 WIND...HAIL 60MPH <.75IN $$ TRUETT
2 follow-up statements
560
WWUS53 KLSX 190429
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1129 PM CDT SAT SEP 18 2010
ILC133-163-MOC099-189-510-190445-
/O.CON.KLSX.SV.W.0258.000000T0000Z-100919T0445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1129 PM CDT SAT SEP 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...SOUTHERN ST. LOUIS CITY...EASTERN JEFFERSON...WEST
CENTRAL ST. CLAIR AND MONROE COUNTIES UNTIL 1145 PM CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKVILLE TO VALMEYER TO CRYSTAL CITY...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...DUPO...CAHOKIA...WATERLOO...MILLSTADT...CENTREVILLE...
EAST CARONDELET...NEW DESIGN...MADONNAVILLE...CHALFIN BRIDGE...
FOSTER POND...NEW HANDOVER...MAEYSTOWN...WARTBURG...SAUGET...
BURKSVILLE...FULTS AND BARR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048
TIME...MOT...LOC 0429Z 275DEG 27KT 3845 9028 3826 9026
3816 9036
WIND...HAIL 60MPH <.75IN
$$
BRITT703
WWUS53 KLSX 190445
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CDT SAT SEP 18 2010
ILC133-163-MOC099-189-510-190455-
/O.EXP.KLSX.SV.W.0258.000000T0000Z-100919T0445Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
1145 PM CDT SAT SEP 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
SOUTHERN ST. LOUIS CITY...EASTERN JEFFERSON...WEST CENTRAL ST. CLAIR
AND MONROE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR MONROE UNTIL
1230 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3861 9006 3817 9009 3813 9056 3861 9048
TIME...MOT...LOC 0445Z 275DEG 27KT 3844 9013 3825 9011
3815 9021
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 7:02 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Sep 18, 7:02 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 PM CDT SAT SEP 18 2010 .DISCUSSION... /206 PM CDT SAT SEP 18 2010/ LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR. LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI. EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30 KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE HEAVIEST RAINFALL FURTHER SOUTH. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE. CVKING && .AVIATION... /641 PM CDT SAT SEP 18 2010/ THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES. CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT NEWD TOMORROW. SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 723 PM CDT SAT SEP 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 723 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70 ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TES
In the hours before
Local storm report, Sep 18, 10:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM FLASH FLOOD 5 W LA GRANGE 40.05N 91.60W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
WATER FLOWING OVER THE ROADWAY
&&
SIPPRELLLocal storm report, Sep 18, 10:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD 6 W LA GRANGE 40.05N 91.61W
09/18/2010 LEWIS MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
ROADWAY
&&
SIPPRELLLocal storm report, Sep 18, 11:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD QUINCY 39.93N 91.39W
09/18/2010 ADAMS IL EMERGENCY MNGR
10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
THE CITY
&&
JPLocal storm report, Sep 18, 11:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HEAVY RAIN UNION 38.45N 91.01W
09/18/2010 M1.65 INCH FRANKLIN MO EMERGENCY MNGR
RAINFALL SINCE ABOUT 1020 PM
&&
TESSpecial weather statement, Sep 18, 11:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1108 PM CDT SAT SEP 18 2010 ILZ101-102-MOZ063>065-190500- JEFFERSON MO-MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO- 1108 PM CDT SAT SEP 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...AND SOUTHERN ST. LOUIS......JEFFERSON...NORTHWESTERN ST. CLAIR AND WESTERN MONROE COUNTIES UNTIL 12 MIDNIGHT CDT... AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BALLWIN TO 6 MILES EAST OF RICHWOODS...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BYRNES MILL... MANCHESTER... HIGH RIDGE... TOWN AND COUNTRY... VALLEY PARK... CREVE COEUR... MURPHY... DES PERES... HILLSBORO... FENTON... FRONTENAC... KIRKWOOD... DE SOTO... OLIVETTE... SUNSET HILLS... LADUE... WARSON WOODS... ANTONIA... OAKLAND... GLENDALE... THE HEAVY RAINFALL MAY PRODUCE STANDING WATER ON SOME ROADS AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TRUETT
Local storm report, Sep 18, 11:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HEAVY RAIN HULL 39.71N 91.20W
09/18/2010 M1.23 INCH PIKE IL AMATEUR RADIO
TOTAL THUS FAR
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 33 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 46 min |
| Sep 18, 9:39 PM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Sep 18, 10:26 PM CDT | Flash Flood Warning | LSX | Pike | 5 hr |
| Sep 18, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 23 min |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Adams, Pike | 12 hr |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 4 hr |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Calhoun, Pike | 3 hr |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 5:18 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:10 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 19, 3:12 PM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.